MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 6530
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the balloon froze on the wire.A procedure was being completed with the use of a 8mm x 3.5mm nc quantum apex balloon catheter.As the balloon was being withdrawn after its use, it became stuck on the 190cm samurai guidewire.The balloon was not able to be removed by itself, so it was removed with the guidewire.There were no patient complications reported to have occurred.

Brand Name
NC QUANTUM APEX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10135685
Report Number2134265-2020-07745
Device Sequence Number14358112
Product Code LOX
UDI-Device Identifier08714729783176
UDI-Public08714729783176
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K121667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2020
Device Model Number6530
Device Catalogue Number6530
Device Lot Number0021916574
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/16/2020
Initial Report FDA Received Date06/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1